RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2002, Volume 8, Issue 4, Pages 1179–1192 (Mi fpm705)  

This article is cited in 2 scientific papers (total in 2 papers)

On relation of measure-theoretic and special properties of $\mathbb Z^d$-actions

S. V. Tikhonov

M. V. Lomonosov Moscow State University

Abstract: It is shown how using the $\kappa$-mixing property one can construct finite measure-preserving $\mathbb{Z}^{d}$-actions possessing different and even unusual properties. In the case of a “classical time” $\mathbb{Z}$ this approach was applied by Lemanczik and del Junco as an alternative to the so-called Rudolf's “counterexamples machine”, based on the notion of joining.

Full text: PDF file (682 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.987
Received: 01.12.2002

Citation: S. V. Tikhonov, “On relation of measure-theoretic and special properties of $\mathbb Z^d$-actions”, Fundam. Prikl. Mat., 8:4 (2002), 1179–1192

Citation in format AMSBIB
\Bibitem{Tik02}
\by S.~V.~Tikhonov
\paper On relation of measure-theoretic and special properties of $\mathbb Z^d$-actions
\jour Fundam. Prikl. Mat.
\yr 2002
\vol 8
\issue 4
\pages 1179--1192
\mathnet{http://mi.mathnet.ru/fpm705}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1972585}
\zmath{https://zbmath.org/?q=an:1085.28010}
\elib{http://elibrary.ru/item.asp?id=9163064}


Linking options:
  • http://mi.mathnet.ru/eng/fpm705
  • http://mi.mathnet.ru/eng/fpm/v8/i4/p1179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Tikhonov S.V., “A generic action of the group $\mathbb Z^d$ can be embedded in an action of the group $\mathbb R^d$”, Dokl. Math., 68:1 (2003), 20–22  mathnet  mathscinet  zmath  isi
    2. Stepin A.M., Eremenko A.M., “A generic preserving-measure transformation has an extensive centralizer”, Dokl. Math., 69:1 (2004), 123–126  mathnet  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:313
    Full text:77
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020